Likes Likes:  0
Results 1 to 8 of 8

Thread: anti depressants and HCG

  1. #1

    anti depressants and HCG

    Any one know if there is an anti depressant that works well with Hcg or any that really cause problems? I have been pushing off taking something for months but thinking seriously of starting something ASAP...never have taken meds before..Any feedback, experience etc would be greatly appreciated!

  2. #2
    Member
    Join Date
    Mar 2010
    Location
    Three Points, AZ
    R/P/M
    R8/P2/200iu Injections.
    Posts
    57
    Hi bubby, I take an anti-depressant. I have tried many of them, but the only one that works for me is Wellbutrin (buproprion). After much experimentation with appropriate dose, I just formulated my own at the compound pharmacy. I wanted to have slow and extended release so it did not slam into my system, and I wanted to control the dosage without having to call my doctor every week about it. The only slow-release dosages made professionally are 100 ml and 150 ml. So I took the raw pills to my compound pharmacy and asked them to powder them, add some cellulose (plant fiber) to make them slow-release, and make them into 25 ml capsules. I like to take 50 ml most of the time, but the side effects can be bothersome i.e. if I am too nervous or anxious or irritable, I take 25 ml instead. The good news for me: Wellbutrin does not affect my libido or ability to orgasm (like many anti-depressants do) and it also is one of the very few anti-depressants that suppresses my appetite. Wellbutrin is also prescribed for smoking cessation. I think it definitely makes me less dependent on food for comfort, perhaps that is a mechanism of the anti-addiction function. Wellbutrin does not work for everyone. I tend towards depression that expresses itself through anger, irritability and circling, repetitive thoughts, rather than suicidal ideation and feeling despair, crying a lot and sleeping all day. I can't recommend any other anti-depressant, it really is dependent on your neurotransmitters, your genetics, it is a very individual response that needs to be discussed with an actual psychiatrist, not a general practitioner. My experience is that when people say "this doesnt work" it is often due to the fact that they are being overdosed. It works GREAT for me at 25 and 50 mls. At the professionally made and usually prescribed dosage of 100 or 150 ml twice a day, I am completely out of my mind! So I would try the smallest dose, that is also extended or slow release if possible, as a place to start, with anything. I hope this helps. But your psychiatrist is the place to start! Good luck.

  3. #3
    I really really appreciated your answer--sounds like alot of experience there. what I really want to know is how it affects Hcg...if at all. I have another 2 weeks or so and don't know if its so wise to introduce a drug into my system..
    In general, I have been FIGHTING a serious clinical depression for months---crying and sleeping much of the day, with fantasies of just not waking up. this is something new for me. I have been resisting meds because of affects on appetite (most pople tell me they gain weight) and also the libido part...so your info was good. Do psychiatrists know about HCG?
    I think I am just going to wait this out...there are days that I am REally ok and someone dsaid that many people find the hcg helps with moods and depression.
    anyway, thank you for sharing.

  4. #4
    Member
    Join Date
    Mar 2010
    Location
    Three Points, AZ
    R/P/M
    R8/P2/200iu Injections.
    Posts
    57
    to my knowledge, HCG is a hormone that has no contraindications with other drugs. this is what i was told repeatedly by every doctor that has prescribed it to me. however, the VLCD certainly can make it difficult to take even vitamins (on an empty tummy - yuck). the weight loss can make your hypertension drugs too strong or even unnecessary. so it isnt so much that HCG "causes" interactions with drugs/pills you take. every physician on the ground i have seen, like my psychiatrist, my GP, my psychologist, my NP, even my compound pharmacy, refuses to prescribe or even allow the thought of HCG injections being effective for weight loss. so i have learned not to talk to them about it. an easier place to start for you with your symptoms may well be taking a look at your hormones. when i first became menopausal, i had many emotional reactions that you describe, no energy, wouldnt even take a shower, crying for no reason, and i had a hormone workup. the test results said i basically had none! so i have been on a bioidentical hormone cream for years now. perhaps it would be better to check that first. of course i dont know your age or medical history. but a gynecologist that works with a compound pharmacy in your area could create an individual hormone combination for you after a simple blood test if needed. you can look up compound pharmacies, call them to get the name of a doc they work with. good luck and if you need advice, i can tell you things that have worked for me, but i am not qualified in any way to give medical advice to anyone!

  5. #5
    Hi Elaine, Wow you really know alot! I am 55 with a period every month, I did blood tests recently and my progesterone was a little high but the other ones were fine! Like I said, I am def going to wait to deal with this after the round because it takes focus and time and I am hoping that it might even subside...

  6. #6
    Member
    Join Date
    Mar 2010
    Location
    Three Points, AZ
    R/P/M
    R8/P2/200iu Injections.
    Posts
    57
    oh, im happy if it helps, its just experience talking, i am 56 and had a hysterectomy (total) many years ago, so those bioidentical hormones were a lifesaver for me. im glad that you have eliminated that as a possibility! another thing that has been useful for me is my FitBit. it isnt truly scientifically accurate, but it is helpful to plot and see trending for how much sleep i am getting nightly and how many steps i take a day. the FitBit is easy to use, too. keeps me mindful about those two easily-overlooked issues, as both affect depression (or emotions, anyway!). if i dont sleep, it can plunge me into a terrible and dark mood. good luck, and let me know if i can help in any way. you may also want to take a look at sleep apnea...if you snore at night, especially! it can affect your mood and energy levels too.




    R4P2 START:185.9
    VLCD23 169.8
    Stalled too long, so reloaded and back on it now:
    VLCD29 166.5
    VLCD30 166.8
    Last Night My Cat Was Attacked By A Gila Monster! Jesus Christ, When Will The Stress End?

  7. #7
    Thank you elaine....you have been very kind and helpful. so sorry about your cat!1 YUCK!! where do you live that you have such things?

  8. #8
    Member
    Join Date
    Mar 2010
    Location
    Three Points, AZ
    R/P/M
    R8/P2/200iu Injections.
    Posts
    57
    for the life of me i cannot figure out how to kill the signature on my replies. that was actually from many many years ago. we live in rural southern arizona near the MX border. that lil cattie made it thru and is now my Tiny Panther that lives on the porch. i am down from 180 cats total in my feral colony on my property, to my porch guy, my queen of the house and three fixed ferals with shots. its been a long haul to get them all tamed, fixed, domesticated and adopted or for the truly wild ones, providing them a safe home on my 4 acres here. glad those days are over!

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •